# SDR 03FDEA00664

- Difficulty date: May 1, 2003
- Submitted: May 13, 2003
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727-200
- Aircraft serial: 21292
- Aircraft time: 48,850 hours, 34,263 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01) ON TOP OF FRAME BS 720D, LBL 8-22 WL 156.  REPAIRED PER EA 7-5310-69680 AND SRM 51-40-3.
